# SDR UPS98228008

- Difficulty date: October 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N936UP
- Make and model: Boeing 727108C
- Aircraft serial: 19503
- System (JASC): 7603 · Power Lever
- Part: Bracket
- Condition: Cracked
- Location: Nr 3 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C ENGINE NR 3 ENGINE CONTROLS DRUM INSTALLATION, SUPPORT BRACKET HAS SUSPECT CRACK.  REPAIRED BRACKET, REINSTALLED AS PER MM CHP 76-11-21.
